Alert archive / Ohio / Wind Advisories in 2025

Wind Advisory 8, NWS Wilmington, OH

November 25, 202523 counties in Ohio; 4 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Nov 25, 2025, 10:23 AM EST for 23 counties in Ohio; 4 counties in Indiana. It took effect at Nov 26, 2025, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2025, 10:23 AM EST (15:23 UTC)
In effect from
Nov 26, 2025, 10:00 AM EST
Expired
Nov 26, 2025, 10:00 PM EST
In force
12 hr
Issued by
NWS Wilmington, OH
All 27 counties

Fayette County, IN, Franklin County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

266 
WWUS71 KILN 251523
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1023 AM EST Tue Nov 25 2025

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
260800-
/O.NEW.KILN.WI.Y.0008.251126T1500Z-251127T0300Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-
Including the cities of St. Marys, Eaton, Circleville,
Brookville, Wapakoneta, Connersville, Bellefontaine, Delaware,
Greenville, Ada, West Jefferson, Kettering, Lancaster,
Marysville, West College Corner, Fairborn, New Bremen,
Middletown, Downtown Columbus, Hamilton, Newark, London, Oxford,
Celina, Coldwater, Franklin, Richmond, Plain City, Washington
Court House, Pickerington, Landen, Lebanon, Piqua, Kenton,
Urbana, Beavercreek, Troy, Mason, Minster, Liberty, Wilmington,
Tipp City, Fairfield, Downtown Dayton, Sidney, Blanchester,
Camden, Xenia, Springboro, and Springfield
1023 AM EST Tue Nov 25 2025

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST WEDNESDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...From 10 AM to 10 PM EST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

AR
3 follow-up statements
383 
WWUS71 KILN 260744
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
244 AM EST Wed Nov 26 2025

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
261600-
/O.CON.KILN.WI.Y.0008.251126T1500Z-251127T0300Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-
Including the cities of Ada, Brookville, Mason, Circleville,
Connersville, Fairfield, Piqua, Downtown Columbus, Springboro,
Bellefontaine, Troy, Newark, Pickerington, St. Marys, Wilmington,
Minster, West College Corner, Richmond, Oxford, Lebanon,
Kettering, Celina, Landen, Blanchester, Wapakoneta, West
Jefferson, Lancaster, Delaware, London, Liberty, Coldwater,
Franklin, New Bremen, Urbana, Downtown Dayton, Greenville, Eaton,
Beavercreek, Xenia, Tipp City, Middletown, Fairborn, Kenton,
Washington Court House, Camden, Springfield, Plain City,
Hamilton, Sidney, and Marysville
244 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM  
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph are 
  expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...From 10 AM this morning to 10 PM this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Commuters will experience the strongest crosswinds on north to south 
oriented roads. Vehicles that have high profiles will have a more 
difficult time navigating these strong winds.

Please secure outdoor objects that could be taken by these winds. 

&&

$$

Franks
188 
WWUS71 KILN 261432
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
932 AM EST Wed Nov 26 2025

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
270300-
/O.CON.KILN.WI.Y.0008.251126T1500Z-251127T0300Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-
Including the cities of Beavercreek, Lebanon, Franklin,
Wapakoneta, Blanchester, Liberty, Downtown Columbus, Camden,
Bellefontaine, Newark, Delaware, Circleville, Piqua, Washington
Court House, Fairfield, Lancaster, Brookville, Plain City, Eaton,
Mason, Kenton, West College Corner, Springfield, Connersville,
Celina, Xenia, Middletown, Landen, Minster, Richmond, Wilmington,
St. Marys, Tipp City, London, Hamilton, Urbana, Fairborn,
Springboro, New Bremen, Pickerington, Marysville, Downtown
Dayton, Oxford, Greenville, Troy, Coldwater, West Jefferson, Ada,
Sidney, and Kettering
932 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Indiana and 
  central, southwest, and west central Ohio.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

AR
043 
WWUS71 KILN 270247
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
947 PM EST Wed Nov 26 2025

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
270400-
/O.EXP.KILN.WI.Y.0008.000000T0000Z-251127T0300Z/
Wayne-Fayette-Union-Franklin-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-Licking-
Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-Butler-Warren-
Clinton-
Including the cities of Downtown Columbus, Eaton, West Jefferson,
Fairfield, Wilmington, New Bremen, Oxford, Plain City, Connersville,
Wapakoneta, London, Camden, Brookville, Tipp City, Fairborn,
Franklin, Coldwater, Springboro, Downtown Dayton, Landen, Newark,
Blanchester, Kettering, Delaware, Lebanon,
Marysville, Piqua, St. Marys, Washington Court House, Sidney,
Bellefontaine, Mason, Troy, Celina, Hamilton, Springfield,
Beavercreek, West College Corner, Pickerington, Kenton, Urbana,
Richmond, Middletown, Circleville, Liberty, Ada, Minster, Greenville,
Xenia, and Lancaster
947 PM EST Wed Nov 26 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Some gusty winds of 30-40 MPH will continue through the next few
hours.

$$

Hatzos

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 25, 6:40 AM EST, 3 hours 43 minutes earlier.

Area forecast discussion, Nov 25, 6:40 AM EST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
640 AM EST Tue Nov 25 2025

.SYNOPSIS...
A soaking rain is expected today across the region, ending by late
afternoon but with a few passing light showers overnight. A vigorous
cold front will cross the region early Wednesday morning with falling
temperatures through what will be a blustery day. Behind the front,
temperatures will be in winter mode with highs in the low 30s and
lows near 20 through Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Rain will become more widespread before daybreak and continue through
the morning. As the upper shortwave responsible for the forcing
producing this rainfall moves ne and away, rain will end in the
afternoon from west to east. Some lingering lighter showers or
sprinkles will remain possible through the overnight hours, but will
be spotty and of little significance if they do develop.

The real weather maker comes in late tonight when a strong cold front
crosses. It should be along the IN/OH border a little before
daybreak and crossing the Scioto River not too long afterward. West
wind will ramp up immediately with its passing at 15-20 mph with
stronger gusts 25-30 mph.

High temps in the mid 50s to the north and near 60 in KY will be the
last we see of those for the foreseeable future. Overnight lows
occurring at daybreak will range from the upper 30s nw of the I-71
corridor and low 40s to the southeast. Like the high temperatures,
that will be the last we see of low temperatures above freezing for
a while.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
Blustery. Cold air overturning in west central Ohio could spit a few
flakes out in the afternoon but there will not be any appreciable
precipitation to speak of. What will be noted is the steady drop in
temperatures and strong west winds. Gusts north of a Richmond-WCH-
Lancaster line will be 40-45 mph with sustained wind speeds near 25
mph. This is under wind advisory criteria but it won't likely feel
that way. Along the Ohio and south of a Brookville IN-Wilmington-
Circleville-Logan line winds will be slightly less at 15-20 mph
gusting to 30 mph.

Whatever the temperature is when you start your day will be the high.
At daybreak, we're expecting near 40 degrees in IN, mid 40s along and
a little east of the I-75 corridor, and near 50 from Maysville KY and
in the Scioto Valley through Columbus. By nightfall, temps will be
near 35 +or- 2 degrees. Wind will not be nearly what it is in the
early part of the day but still blustery and notable.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Cold, breezy conditions then persist through Thanksgiving. Forecast
highs for the holiday are in the lower to middle 30s. A continued
stiff breeze will make it feel a bit colder than that. Overnight
lows drop to near 20 degrees and highs in the low 30s through
Saturday. Winds relax on Friday as high pressure moves across the
Ohio Valley.

With these relaxed winds, temperatures rise a little with highs in
the upper 30s in west central Ohio to mid 40s in the southeast CWA,
lows within a few degrees of 30.

Saturday night and early Sunday will see another round of precip
cross the region. Temps will support snow, though overnight will see
the snow mix with and change to rain over KY, spreading northward so
that Sunday morning will likely be all rain. This precip event
continues to be a slightly similar outcome from different driving
forces in the upper air pattern. This puts a bit more uncertainty as
to how it evolves this weekend wrt timing, how much precip, and the
rain/snow placement.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Cigs continue to drop as rain continues and the lower atmosphere
becomes saturated. MVFR cigs will quickly drop to IFR in the next
hour or two. Some LIFR cigs will be possible just about anywhere as
the cutoff of 400-500' between these categories is narrow and quite
difficult to try and pinpoint.

Rain ends 18-19Z and vsbys become VFR in the late day while cigs
remain IFR, possibly LIFR through nightfall. A lingering spit or
light shower remains possible overnight but will be insignificant,
so is not represented in fcst. Winds shift w with a significant
increase at the tail end of the fcst, ramping up 15g25kt by the end
of the forecast. CVG was put closer to 20g30kt as this will be more
representative for the daytime hours after 12Z tomorrow morning.

OUTLOOK...MVFR/IFR CIGs will linger into Wednesday. Winds
gusts 30-35kt are expected Wednesday, 20-25kt Thursday, both days
strongest at DAY/CMH/LCK.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...Franks
AVIATION...Franks
Hazardous weather outlook, Nov 25, 1:46 AM EST, 8 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
146 AM EST Tue Nov 25 2025

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-072-260700-
Wayne-Fayette-Union-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Franklin-Licking-Preble-
Montgomery-Greene-Pickaway-Fairfield-Clinton-
146 AM EST Tue Nov 25 2025

This Hazardous Weather Outlook is for east central Indiana, central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday will be windy and blustery with speeds 20-25 mph and gusts
40-45 mph. The higher ends of these wind speeds will be found the
further north you go.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>100-OHZ070-071-073-074-077>082-088-260700-
Franklin-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
146 AM EST Tue Nov 25 2025

This Hazardous Weather Outlook is for southeast Indiana, northeast
Kentucky, northern Kentucky, central Ohio, south central Ohio and
southwest Ohio.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday will be blustery with speeds 15-20 mph gusting to 30 mph.
The higher ends of these wind speeds will be found north of the Ohio
River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2025Wind Advisories in Indiana, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.